Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1681 to 1700 of 1828

1681
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

1682
The triples of geometric permutations for families of disjoint translates

Asinowski A; Holmsen, Andreas Fresearcher; Katchalski M, DISCRETE MATHEMATICS, v.241, no.1-3, pp.23 - 32, 2001-10

1683
The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

1684
The V-cycle multigrid convergence of some finite difference scheme for the Helmholtz equation

Kwak, Do Youngresearcher; Lee Jun S., SIBERIAN JOURNAL OF NUMERICAL ANALYSIS, v.8, no.3, pp.207 - 218, 2005-05

1685
The Validity of Quasi-Steady-State Approximations in Discrete Stochastic Simulations

Kim, Jae Kyoungresearcher; Josic, Kresimir; Bennett, Matthew R., BIOPHYSICAL JOURNAL, v.107, no.3, pp.783 - 793, 2014-08

1686
The waiting time analysis of a discrete-time queue with arrivals as a discrete autoregressive process of order 1

Hwang, Gang Ukresearcher; Choi, BD; Kim, JK, JOURNAL OF APPLIED PROBABILITY, v.39, no.3, pp.619 - 629, 2002-09

1687
The zeros of certain weakly holomorphic Drinfeld modular forms

Choi, SoYoung; Im, Bo-Haeresearcher, MANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515, 2014-07

1688
Theoretical investigation of an exploratory approach for log-density in scale-space

Huh, Jib; Park, Cheolwooresearcher, STATISTICS & PROBABILITY LETTERS, v.107, pp.272 - 279, 2015-12

1689
There are only finitely many 3-superbridge knots

Jeon, CB; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.10, no.2, pp.331 - 343, 2001-03

1690
Thermal Creep of a Rarefied Gas on the Basis of Non-linear Korteweg-Theory

Kim, Yong-Jungresearcher; Lee, Min Gi; Slemrod, Marshall, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.215, no.2, pp.353 - 379, 2015-02

1691
theta-curve polynomials and finite-type invariants

Huh, Y; Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564, 2002-06

1692
THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, Yoonjin, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

1693
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

1694
Three statistics on lattice paths

Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

1695
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

1696
Three-Dimensional Volume Reconstruction Using Two-Dimensional Parallel Slices

Kim, Junwoo; Lee, Chang-Ockresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.1, pp.1 - 27, 2019-01

1697
Threshold-Based Opportunistic Scheduling for Ergodic Rate Guarantees in Wireless Networks

Yoora Kim; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.8, no.1, pp.84 - 89, 2009-01

1698
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

1699
Tight contact structures of certain Seifert fibered 3-manifolds with e(0)=-1

Kim, Jin-Hongresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.221, pp.109 - 122, 2005-09

1700
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0